My symptomes make no sense

Ive experienced following sides:
Numbness in penis
Penile shrinkage
Depression/extreme mood swings
penile tissue changes (felt cold and hard in unerect state)
erectile dysfunction ( maybe 50% of hardness in erect state)

But now the weird part. My libido was always higher. I couldnt get enough of masturbating even with my issues it felt so good.
I know its weird as hell but its true.
Has anyone had similar sides ?

Ive tapered off the drug 5 days ago and things are slowly getting better. Took it for 2 and a half weeks with 0.5mg dosage and tapered off with 0.2 and 0.1. Thank you

1 Like

These are the exact same side effects I went through when I quit the drug. I was really horny, but my testicles hurt very bad. Eventually my high sex drive went away and I had almost zero sex drive.

I too have had the exact same issues with my penis after quitting finasteride. It got better over time but is still not normal due to blood flow problems to the penis.

My anxiety also went sky high and I was sweating all the time. My anxiety was unbearable and the only thing that worked was benzodiazepines, which I am on to this day.

I have similar problems and I’m 12 years PFS. I have high/normal libido and shrinkage/tissue changes, testicle and penis pain, and ED.

1 Like

I second that, except for the pain and I have to add minor numbness like someone wrote if you aim your shower on your penis I only feel the area around my penis. I somehow still feel my penis but not as intense as I used to when I touch it

I’d kill for that side :broken_heart::upside_down_face:

You could be in the hyperandrogenic phase before the crash, be warned.

1 Like

That made me nervous haha :sweat_smile: Thank you for that info tho. Any recommendations on how to avoid the crash ?

I think if you’re gonna crash you’re gonna crash sadly.

Best of luck you dont

Oh well. Thank you anyway lets hope for the best. I Hope you are gonna improve man.

1 Like

Thank you sir

1 Like

I’m really fucking afraid Im gonna crash. It really looks like I am gonna since Im feeling weirdly well. Fuck Im tempted to go back on a lower dose and taper off slower what do you reckon ?

Don’t. Inadvisable. You could just make things so much worse. For me, taking another dose after side effects is what really fucked me up.

Thanks but I feel to good right now. Its so odd and Im certain Im gonna crash. I dont know what to do

dont even consider going back on it

You’ve already stopped using it. Taking more at this point won’t be another chance to taper - you’ll be starting it again. This is an exceptionally bad idea. You risk worsening your symptoms significantly.

Taking Finasteride again won’t do a thing for you stay well clear from it.

Would like to update on that. Been off fin since for roughly 2 weeks and today is the first day where I feel normal again. Mental dulness is gone, depression phases get less frequent and less severe. Erections are slowely normalizing and my penile shrinkage seems to be gone for now. ( was cold, small and numb before now its pretty much like pre fin ) . Erections are still not 100%

Sounds like a positive trend you got going! I hope it stays that way.

1 Like

You should be fully recovered soon please never touch that poison again!

1 Like

I hope I will! And I surely wont ever touch it again. Thanks guys! Will keep you updated